RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kim, Vitaly Eduardovich

Total publications: 11 (11)
in MathSciNet: 8 (8)
in zbMATH: 9 (9)
in Web of Science: 8 (8)
in Scopus: 4 (4)
Cited articles: 3
Citations in Math-Net.Ru: 10
Citations in Web of Science: 9
Citations in Scopus: 1

Number of views:
This page:2684
Abstract pages:2174
Full texts:552
References:192
Candidate of physico-mathematical sciences (2005)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
E-mail:
Website: http://matem.anrb.ru/ru/kimve

http://www.mathnet.ru/eng/person21902
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/685862

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2014
1. V. E. Kim, “Dynamics of linear operators connected with $\mathrm{su}(1,1)$ algebra”, Ufa Math. Journal, 6:1 (2014), 66–70  mathnet  crossref  elib  elib  scopus
2. V. E. Kim, “Complete systems of partial derivatives of entire functions and frequently hypercyclic operators”, J. Math. Anal. Appl., 420 (2014), 364–372  crossref  mathscinet  zmath  isi  elib  scopus

   2012
3. V. E. Kim, “Eigenfunctions of annihilation operators associated with Wigner's commutation relations”, Ufimsk. Mat. Zh., 4:1 (2012), 82–87  mathnet  elib
4. V. E. Kim, “Commutation relations and hypercyclic operators”, Arch. Math. (Basel), 99:3 (2012), 247–253  crossref  mathscinet  zmath  isi (cited: 3)

   2011
5. V. E. Kim, V. V. Napalkov, “Linear chaotic systems in generalized Fock-Bargmann spaces”, Dokl. Math., 83:3 (2011), 384–385  crossref  mathscinet  zmath  isi  elib  elib

   2010
6. V. E. Kim, “Completeness of systems of derivatives of Airy functions and hypercyclic operators”, Ufimsk. Mat. Zh., 2:4 (2010), 52–57  mathnet  zmath  elib

   2009
7. V. E. Kim, “Hypercyclicity and Chaotic Character of Generalized Convolution Operators Generated by Gelfond–Leontev Operators”, Math. Notes, 85:6 (2009), 807–813  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 4)  elib  elib  scopus (cited: 1)

   2008
8. V. E. Kim, V. V. Napalkov, “Generalization of the Dunkl operator on the space of entire functions”, Dokl. Math., 77:3 (2008), 365–367  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  elib  elib

   2006
9. V. V. Napalkov, V. E. Kim, “Isomorphism between the solution spaces of a discrete convolution equation and a convolution equation on the space of entire functions”, Math. Notes, 80:5 (2006), 692–709  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus

   2004
10. V. V. Napalkov, V. E. Kim, “Isomorphism between solution spaces of convolution equations”, Dokl. Math., 69:1 (2004), 13–15  mathnet  mathnet  mathscinet  zmath  isi

   2001
11. V. V. Napalkov, V. E. Kim, “On discrete sucient and weakly sucient sets in some spaces of functions of zero order”, Dokl. Math., 63:2 (2001), 230–232  mathnet  mathscinet  zmath  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020